# SDR GTIA2021111536116

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 22,917 hours, 10,464 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S IN AFT GALLEY REPORTED FUME EVENT AT CRUISE JUST PRIOR TO TOP OF DESCENT.  PERFORMED ENGINE RUN REF. AMM 71-00-00, BLEED SYS. ON.  AEROTRACER HAD NO READING FOR FUME. NO PHYSICAL ODOR PRESENT. REF. TSM 05-50-00-810-831. OK FOR SVC.
